American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(51E24) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 4 of 4 found      Go to page: 1

[1] Guyan Robertson. Invariant distributions on projective spaces over local fields. Proc. Amer. Math. Soc. 139 (2011) 2705-2711. MR 2801609.
Abstract, references, and article information   
View Article: PDF

[2] Curtis D. Bennett and Sergey Shpectorov. A remark on a theorem of J. Tits. Proc. Amer. Math. Soc. 129 (2001) 2571-2579. MR 1838379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Marc Bourdon and Hervé Pajot. Poincaré inequalities and quasiconformal structure on the boundary of some hyperbolic buildings. Proc. Amer. Math. Soc. 127 (1999) 2315-2324. MR 1610912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Peter Rowley and Louise Walker. A note on the $M\sb {23}$- and ${\rm Fi}\sb {23}$-minimal parabolic geometries . Proc. Amer. Math. Soc. 121 (1994) 317-322. MR 1239804.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 4 of 4 found      Go to page: 1